# SDR SIMA972172

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE INOP EMERGENCY LIGHT ON AIRSTAIR DOOR, INOP LIGHT ON STRIP LIGHTING NEAR ROW 3.  RAI'D BULBS, P/N 7012210/167006.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
